# SDR MWEA010912

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16 RIGHT AT STATION 965 HAS ONE BADLY ELONGATED HOLE. REMOVED DAMAGED AREA, LOCATED AND DRILLED NEW SECTION OF LONGERON, FABRICATED, LOCATED, DRILLED AND INSTALLED SPLICE REPAIR.
